| Catalog Number |
735-02 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there was no flow enough in an arctic sun device.Per review of wo on 28apr2026, there was no patient involvement.Per sample evaluation results received via task on 19may2026, it was reported that the level sensor was found to be broken.The input/output card was not communicating correctly and was giving incorrect values during the ctu calibration.There were cracks in the fluid delivery line (fdl).Temperature cable was not displaying correct temperatures.